MAUDE Adverse Event Report: LIVANOVA CANADA CORP. MITROFLOW AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP. MITROFLOW AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number DLA
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/21/2016
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was notified through patient tracking on (b)(6) 2016 about the following: on (b)(6) 2016, mitroflow dla size 27, sn# (b)(4) was implanted at aortic position.On (b)(6) 2016, crown prt, size 25, sn# (b)(4) was implanted at the same aortic position at same hospital.No further information was provided.
 
Additional Manufacturer Narrative
A review of the device history record for the mitroflow bioprosthetic pericardial heart valve, model dla27, s/n (b)(4) as it relates to the reported event, was performed.The review confirmed that the device was within specifications at the time of manufacture and release.The manufacturer was unable to obtain further information about this case, despite attempts to follow up.However, based on the document review performed, no manufacturing deficits were identified.Furthermore, according to the information available, the mitroflow dla27 was explanted and replaced with a crown cna25.Based on this information, it is possible that mis-sizing contributed to this event; however, without further information the root cause of the event cannot be confirmed.As the device was not returned for analysis, no further investigation can be performed at this time.Should additional information become available at a later date, or if the device is returned for analysis, appropriate investigative actions will be taken.Unable to follow up; not returned.

Brand Name
MITROFLOW AORTIC PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key6197222
Report Number3004478276-2016-00168
Device Sequence Number13608827
Product Code DYE
UDI-Device Identifier00896208000191
UDI-Public(01)00896208000191(240)DLA27(17)160831
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P060038/S017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2016
Device Model NumberDLA
Device Catalogue NumberDLA27
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/29/2016
Supplement Date Received by Manufacturer04/13/2017
Initial Report FDA Received Date12/21/2016
Supplement Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR